Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Excruciating abdominal pain, gas, belching, diarrhoea, headache. Taken Tums, Malox, Benedryl, Nexium, Prilosec. Treatment?

User rating for this question
Very Good
Answered by

Practicing since : 1985
Answered : 140 Questions
my boyfriend has excruiating abdominal pain,gas ,belching for some time now it comes and goes and sometimes is very severe,No blood in stool . Diaarhea is present.No blood is present in his stool .He has diarrhea alot.His head hurts also . No fever present ,He does not want to go to er as he has no insurance . He takes tums daily,malox,benedryl . He is tired and sleeps alot . Iasm worried, He has tried nexium ,prilosec .Iam a Dental Hygienist I think he has either an ulcer or colitis . I do no think it is divertic because that usually hurts in lower left portion of lower abdomen wehere the sigmoid colon is located . what over the counter things can he take. Should he take zpack ?
Posted Mon, 16 Jul 2012 in Abdominal Pain
Answered by Dr. Dinesh Kumar Singal 2 hours later
Dear Lynnk,

Thanks for contacting Healthcare Magic.

I am worried about your boyfriend. Symptoms of colicky pain abdomen, along with gas, belching and diarrhoea suggest a small bowel or a large bowel disease. Though certainly a peptic ulcer disease can not be ruled out. I cant make out for how long his symptoms are and what is the location of his pain. It certainly doesnot appears to be diverteculitis.

My suggestion is that with these symptoms he needs a proper evaluation with a gastroenterologist and he should not try to selfmedicate himself.

With best wishes,

Dr Dinesh Singal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor